MAUDE Adverse Event Report: CORIN LTD METAFIX; METAFIX FEMORAL STEM

CORIN LTD METAFIX; METAFIX FEMORAL STEM
Model Number 579.0003
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per - (b)(4) initial report.Additional information, including date of primary surgery (primary hospital), date of revision, primary usage information, part nos.And lot codes of any other corin devices that were revised, post primary and pre revision x-rays, operative notes (primary and revision), how long after primary surgery did the pain start, patient age, activity level, weight, medical history, did the patient follow correct post-op protocol, did the patient experience any slips / falls or other trauma post primary, does the surgeon require a communication regarding the conclusion of our investigation and an update on the patient post revision, has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Metafix revision due to pain.Primary surgery was some time in 2010, however, the exact implantation date is unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4) final report additional information, including date of primary surgery (primary hospital), date of revision, primary usage information, part nos.And lot codes of any other corin devices that were revised, post primary and pre revision x-rays, operative notes (primary and revision), how long after primary surgery did the pain start, patient age, activity level, weight, medical history, did the patient follow correct post-op protocol, did the patient experience any slips / falls or other trauma post primary, does the surgeon require a communication regarding the conclusion of our investigation and an update on the patient post revision, was requested in order to progress with the investigation of this event, however, not all could be provided and thus the scope of the investigation was limited.The reporter confirmed that there was no issue with the implants themselves and that they had been discarded by the hospital.The device manufacturing records for the device details provided could not be identified or reviewed, however, there has been no device failure.Based on the available information, no further investigation can be conducted and the root cause of the reported pain could not be determined, however, it was stated by the reporter when submitting the feedback that there was no issue with the implants themselves.The root cause could not be determined but has not been linked to the device design or performance.It was reported that a non-corin cup was used with the corin stem and head and it is possible that off-label use may have been a contributing factor.This case is now considered closed, however, should any additional information be provided then this case may be re-opened for further investigation.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
METAFIX
Common Device Name
METAFIX FEMORAL STEM
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key21983216
Report Number9614209-2025-00488
Device Sequence Number11834204
Product Code LZO
UDI-Device Identifier05055196900691
UDI-Public05055196900691
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K082525
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number579.0003
Device Catalogue NumberNOT APPLICABLE
Device Lot Number120204
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer04/28/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown